MathSciNet Relay Station
MathSciNet bibliographic data
MR1888426 (2003e:20041) 20F36 (55P35)
Wu, Jie A braided simplicial group. Proc. London Math. Soc. (3) 84 (2002), no. 3, 645–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement